Jump to content
×
Are you looking for the BariatricPal Store? Go now!

VITAMINS AFTER GASTRIC SLEEVE?????



Recommended Posts

This thread is very interesting to me and surprising. My dietitian had me start the full regiment 3 months prior to surgery.

Share this post


Link to post
Share on other sites

Vitamin consumption has been sorta difficult for me. I was on the chewables following the surgery until the 2 month period, when I switched to capsules. (For the record, the chewables were not my favorite and I was elated to switch to capsules). The only one that I find that makes me sick now can by the Multi-Vitamin that I take in the mornings. I've had to empty it into yogurt or blend it with a shake. Otherwise, after 20 minutes or so, I feel really nauseous and often throw up.

Share this post


Link to post
Share on other sites

Hi 👋🏽 my doctor had me start on a chewable Multi Vitamin with Iron the day after surgery when I got home from the hospital. I’ve had no issue keeping them down. He also gave me a sample of a powder form that can be added to my Water both taste great to me the brand is Bariatric Fusion.

Share this post


Link to post
Share on other sites
On 06/01/2019 at 07:20, CESILEYRAE said:



THAT DOES MAKE SENSE BUT IM SO WEAK AND EXHAUSTED.


I felt the same way days after my surgery, but it was a lack of calories,, I was told to take Vitamins after my two week dr’s visit .. it’ll get better and you’ll start feeling stronger once you get to stage 2 ,, purées foods

Share this post


Link to post
Share on other sites
On 06/03/2019 at 11:27, Lost&Found said:



Vitamin consumption has been sorta difficult for me. I was on the chewables following the surgery until the 2 month period, when I switched to capsules. (For the record, the chewables were not my favorite and I was elated to switch to capsules). The only one that I find that makes me sick now can by the Multi-Vitamin that I take in the mornings. I've had to empty it into yogurt or blend it with a shake. Otherwise, after 20 minutes or so, I feel really nauseous and often throw up.


My Multi makes me sick too. I take it at night before bed and that helps . Careful though too that your multi doesn’t contain your Iron supplement, because you shouldn’t take that with dairy products like yogurt or shakes. I usually have mine with a rice cake and PB2 and it does a good job keeping the nausea at bay.

Share this post


Link to post
Share on other sites

My doctor started me on Vitamins 2 weeks before surgery. It starts with the liquid pre-op diet.

Share this post


Link to post
Share on other sites

Well I got the bypass but I started Day 3 (which was my first day home).

Flinstones compete and Celebrate chewables.

I am thinking about those Patches though.

Share this post


Link to post
Share on other sites
Cesileyray. I had the same issue, turned out it was my blood pressure med

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×